# SDR ZW0A0100403

- Difficulty date: April 16, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CABIN, FOUND CORROSION ON FLOOR SUPPORT AT STA 160 THRU STA 200, LBL 7 INCHES.  MADE NEW FLOOR SUPPORT PER SAMPLE PER SPM 6-70-01, REF IPC 53-40-00 FIG 80, ITEM 215.  INSTALLED SUPPORT USING SCREWS, WASHERS, AND NUTS AND INSTALLED PER SRM 51-30-1, PAGE 11, 12, AND 13.
